# SDR 08FDEA03726

- Difficulty date: September 5, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651753073
- Condition: Cracked
- Location: Bs 1214
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TAIL SKID CUTOUT EXTERIOR SKIN STA 1214 TRIMMED OUT DAMAGED AREA DIM 1/4 PER 1/2 INCH IAW B727 SRM 53-10-3 FIG 1.  FABRICATED REPAIR DOUBLER MAT USED 2024T3 0.050 IAW B727 SRM 53-30-2 FIG 3 AND 53-30-3 FIG 1.  TREATED AND PRIMED AREA AND REPAIR PART IAW B727 SRM 51-10-2.  INSTALLED COUNTERSINK WASHER IAW B727 SRM 51-30-8.  INSTALLED REPAIR DOUBLER IAW B727 SRM 51-30-2.
